×

zbMATH — the first resource for mathematics

An existence result on a Volterra equation in a Banach space. (English) Zbl 0376.45011

MSC:
45N05 Abstract integral equations, integral equations in abstract spaces
45D05 Volterra integral equations
47J05 Equations involving nonlinear operators (general)
45G10 Other nonlinear integral equations
45K05 Integro-partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Viorel Barbu, Nonlinear semigroups and differential equations in Banach spaces, Editura Academiei Republicii Socialiste România, Bucharest; Noordhoff International Publishing, Leiden, 1976. Translated from the Romanian. · Zbl 0328.47035
[2] Viorel Barbu, Nonlinear Volterra equations in a Hilbert space, SIAM J. Math. Anal. 6 (1975), 728 – 741. · Zbl 0322.45012
[3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973 (French). North-Holland Mathematics Studies, No. 5. Notas de Matemática (50). · Zbl 0252.47055
[4] M. G. Crandall, S.-O. Londen and J. A. Nohel, An abstract nonlinear Volterra integrodifferential equation, MRC Technical Summary Report 1684, Univ. Wisconsin, Madison, 1976. · Zbl 0395.45023
[5] Stig-Olof Londen, On an integral equation in a Hilbert space, SIAM J. Math. Anal. 8 (1977), no. 6, 950 – 970. · Zbl 0379.45011
[6] L. Tartar, MRC Technical Summary Reports 1571, 1589, Univ. Wisconsin, Madison, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.